| Model Number |
TRM-640 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation is capsular contracture, baker grade iv.Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iv, as well as exchange from textured to smooth breast implants due to the patient¿s concern with the product.Device remains implanted.
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iv, and exchange from textured to smooth breast implants due to the patient¿s concern with the product.Device remains implanted.